American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35L50) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] F. Rousset. Stability of small amplitude boundary layers for mixed hyperbolic-parabolic systems. Trans. Amer. Math. Soc. 355 (2003) 2991-3008. MR 1975409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Denis Serre. La transition vers l'instabilité pour les ondes de choc multi-dimensionnelles. Trans. Amer. Math. Soc. 353 (2001) 5071-5093. MR 1852095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Hermano Frid. Measure-Valued Solutions to Initial-Boundary Value Problems for Certain Systems of Conservation Laws: Existence and Dynamics. Trans. Amer. Math. Soc. 348 (1996) 51-76. MR 1321574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jeffrey Rauch. Symmetric positive systems with boundary characteristic of constant multiplicity . Trans. Amer. Math. Soc. 291 (1985) 167-187. MR 797053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Stanley Osher. Initial-boundary value problems for hyperbolic systems in regions with corners. II . Trans. Amer. Math. Soc. 198 (1974) 155-175. MR 0352715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jeffrey B. Rauch and Frank J. Massey. Differentiability of solutions to hyperbolic initial-boundary value problems . Trans. Amer. Math. Soc. 189 (1974) 303-318. MR 0340832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Stanley Osher. Initial-boundary value problems for hyperbolic systems in regions with corners. I . Trans. Amer. Math. Soc. 176 (1973) 141-164. MR 0320539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Frank J. Massey. Abstract evolution equations and the mixed problem for symmetric hyperbolic systems . Trans. Amer. Math. Soc. 168 (1972) 165-188. MR 0298231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia